[Esomeprazol-induced cutaneous lupus erythematosus].
Аннотация
Proton pump inhibitors are among the most commonly used drugs worldwide. They are considered to be largely safe and cause little side-effects. We report a 69-year-old woman who suffered from erythematous plaques 2 months after initiating therapy with esomeprazole. The diagnosis of subacute cutaneous lupus erythematosus was based on the clinical picture together with characteristic histological features of a skin biopsy specimen and the detection of anti-Ro/SSA antibodies. In particular, the temporal relationship with the onset of proton pump inhibitor therapy led to the high-level suspicion of a drug-induced pathogenesis. Strengthening the initially suspected diagnosis, the characteristic skin lesions resolved almost completely without specific therapy after discontinuation of the medication. If typical skin lesions occur in light-exposed areas in connection with the administration of PPI, the possibility of a drug-induced cutaneous lupus erythematosus should always be considered. Due to the frequent recurrence rate after renewed exposure, a new therapy with PPI should be avoided.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.